# SDR SWIA2019110446643

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00+80 RBL9  SEAT RAIL BEAM IS CORRODED.  (C-CHECK) RO: 11/3/2019 SEAT RAIL BEAM CAP AT FS559+80 RBL9 FOUND TO BE CORRODED BEYOND LIMITS. INSTALLED NEW SERVICEABLE FLOOR BEAM CAP AT RBL 9 BETWEEN FS559.00+10 AND FS569 IAW SRM.
